276°
Posted 20 hours ago

Beechams Cold & Flu Liquid, Cough, Pain, & Congestion Relief Medicine, All in One Liquid, 160ml

£9.9£99Clearance
ZTS2023's avatar
Shared by
ZTS2023
Joined in 2023
82
63

About this deal

Very sad that this seller can put in the description that it has no box but then doesn't include in that description that no leads at all come with an electrical item. Our strongest relief for colds, flu and chesty cough, which fights 8 cold and flu symptoms, Non-drowsy. It is metabolised in the liver and excreted in the urine, mainly as glucuronide and sulphate conjugates. Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches and pains.

Paracetamol, Guaifenesin, Phenylephrine Hydrochloride, Sorbitol (non-crystallising, E 420), glycerol, ethanol (96%), Propylene Glycol, Sodium Cyclamate, Acesulfame Potassium, Sodium Citrate, Xanthan Gum, Citric Acid Mono Hydrate, Coughsweet Flavour, Sunset Yellow FCF (E 11 O), Patent Blue V (E 131 ), Water.Beechams All-in-One Liquid is used for the short term relief of the symptoms of colds, chills and flu with chesty coughs. In severe poisoning, hepatic failure may progress to encephalopathy, haemorrhage, hypoglycaemia, cerebral oedema, and death. Do not take this medicine with any other products that contain paracetamol, as this can easily result in exceeding the maximum dose of paracetamol. Acute renal failure with acute tubular necrosis, strongly suggested by loin pain, haematuria and proteinuria, may develop even in the absence of severe liver damage. The symptoms are similar for children, but they can also get pain in their ear and appear less active.

There have been cases of bronchospasm with paracetamol, but these are more likely in asthmatics sensitive to aspirin or other NSAIDs.

These symptoms include headache, shivers, aches and pains, blocked nose and sinuses, also chesty coughs. You will seek medical advice if you experience any side effects of treatment, if you start new medication or if your medical conditions change during treatment. This is because the combination of phenylephrine with these medicines could cause a dangerous increase in blood pressure (hypertensive crisis). Raised blood pressure, headache, dizziness, difficulty sleeping, nervousness, anxiety, diarrhoea or sickness.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. This should also be considered in pregnant or breast feeding women, children and patients with liver disease or epilepsy.

Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma. Ultimate Surefit Erection Ring Set 15222 – Constrictor Rings For Erectile Dysfunction Experience Confidence and Pleasure with the Ultimate Surefit maintenance ring set – Your Key to Intimate Well-being Introducing the Ultimate Surefit Erection Ring, a premium solution meticulously designed for those seeking to overcome the challenges of erectile dysfunction.

Asda Great Deal

Free UK shipping. 15 day free returns.
Community Updates
*So you can easily identify outgoing links on our site, we've marked them with an "*" symbol. Links on our site are monetised, but this never affects which deals get posted. Find more info in our FAQs and About Us page.
New Comment